MathSciNet Relay Station
MathSciNet bibliographic data
MR1849687 17B35 (16W30 17B81)
Bakalov, Bojko; D'Andrea, Alessandro; Kac, Victor G. Theory of finite pseudoalgebras. Adv. Math. 162 (2001), no. 1, 1–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement